Type
Article
Titre
Optimal transportation and the falsifiability of incompletely specified economic models
Dans
Economic Theory
Auteur(s)
EKELAND Ivar - CEntre de REcherches en MAthématiques de la DEcision (CEREMADE) (Auteur)
GALICHON Alfred - Département d'économie (ECON) (Auteur)
HENRY Marc - Départment de sciences économiques (Auteur)
Éditeur
DE : Springer
Volume
42
Numéro
2
Pages
355 - 374 p.
ISSN
09382259
Résumé
EN
A general framework is given to analyze the falsifiability of economic models based on a sample of their observable components. It is shown that, when the restrictions implied by the economic theory are insufficient to identify the unknown quantities of the structure, the duality of optimal transportation with zero–one cost function delivers interpretable and operational formulations of the hypothesis of specification correctness from which tests can be constructed to falsify the model.

CITATION BIBLIOGRAPHIQUE
EXPORT